New types of connectedness and intermediate value theorem in ideal topological spaces

نویسندگان

چکیده

The definitions of new type separated subsets are given in ideal topological spaces. By using these definitions, we introduce types connectedness. It is shown that connectedness more general than some previously defined concepts compared with well-known point-set topology. Then, the intermediate value theorem for spaces given. Also, special cases, it and coincide.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Connectedness in Ideal Topological Spaces

In this paper we study the notion of connectedness in ideal topological spaces. AMS Mathematics Subject Classification (2000): 54A10, 54A05, 54A20

متن کامل

P2-CONNECTEDNESS IN L-TOPOLOGICAL SPACES

In this paper, a certain new connectedness of L-fuzzy subsets inL-topological spaces is introduced and studied by means of preclosed sets. Itpreserves some fundamental properties of connected set in general topology.Especially the famous K. Fan’s Theorem holds.

متن کامل

On intermediate value theorem in ordered Banach spaces for noncompact and discontinuous mappings

In this paper, a vector version of the intermediate value theorem is established. The main theorem of this article can be considered as an improvement of the main results have been appeared in [textit{On fixed point theorems for monotone increasing vector valued mappings via scalarizing}, Positivity, 19 (2) (2015) 333-340] with containing the uniqueness, convergent of each iteration to the fixe...

متن کامل

Connectedness in (Ideal) Bitopological Ordered Spaces

The aim of the present paper is to study connectedness in bitopological ordered spaces and in ideal bitopological ordered spaces.

متن کامل

p2-connectedness in l-topological spaces

in this paper, a certain new connectedness of l-fuzzy subsets inl-topological spaces is introduced and studied by means of preclosed sets. itpreserves some fundamental properties of connected set in general topology.especially the famous k. fan’s theorem holds.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Communications Faculty of Sciences University of Ankara. Series A1: mathematics and statistics

سال: 2023

ISSN: ['1303-5991']

DOI: https://doi.org/10.31801/cfsuasmas.1075157